# SDR UIEA2022061400608

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH BS860 TENSION TIE AREA 1EA HOLE FOUND CRACK AT FRAME AND DOUBLER.( STA 860 RH TENSION TIE AREA, STR 7R TO STR 12R, FRAME DOUBLER AND PARTICAL FRAME SEQMENT REPLACEMENT REPAIRED IAW SRM 53-20-07-2R-4 REPAIR 4. )
